# SDR 2005FA0000056

- Difficulty date: October 14, 2004
- Submitted: January 27, 2005
- Operation: General aviation
- Aircraft: N1119K
- Make and model: Frchld SA227DC
- Aircraft serial: DC830B
- Aircraft time: 16,549 hours, 18,567 cycles
- Engine: Garrtt TPE33112UA
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MRR-M04-15, BOTH HYDRAULIC PRESSURE LOW LIGHTS CAME ON INFLIGHT.  CREW CHECKED GAGE AND FOUND HYDRAULIC PRESSURE AT (0).  HYDRAULIC FLUID LOSS DO TO SYSTEM LEAK.  REPLACED LINE IN LEFT WHEEL WELL.  LEAK CHECKED ALL SYSTEM LINES AFTER REPAIR, NO ADDITIONAL LEAKS NOTED. (NM05200502367) (K)
